Asymptotic limit of the Gross-Pitaevskii equation with general initial data

Fu Cai Li, Chi Kun Lin, Kung Chien Wu

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper mainly concerns the mathematical justification of the asymptotic limit of the Gross-Pitaevskii equation with general initial data in the natural energy space over the whole space. We give a rigorous proof of the convergence of the velocity fields defined through the solutions of the Gross-Pitaevskii equation to the strong solution of the incompressible Euler equations. Furthermore, we also obtain the rates of the convergence.

Original languageEnglish
Pages (from-to)1113-1126
Number of pages14
JournalScience China Mathematics
Volume59
Issue number6
DOIs
Publication statusPublished - 2016 Jun 1

Fingerprint

Gross-Pitaevskii Equation
Asymptotic Limit
Incompressible Euler Equations
Strong Solution
Justification
Velocity Field
Energy

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{cb7c3371d5584acca6f42bf78c9188f1,
title = "Asymptotic limit of the Gross-Pitaevskii equation with general initial data",
abstract = "This paper mainly concerns the mathematical justification of the asymptotic limit of the Gross-Pitaevskii equation with general initial data in the natural energy space over the whole space. We give a rigorous proof of the convergence of the velocity fields defined through the solutions of the Gross-Pitaevskii equation to the strong solution of the incompressible Euler equations. Furthermore, we also obtain the rates of the convergence.",
author = "Li, {Fu Cai} and Lin, {Chi Kun} and Wu, {Kung Chien}",
year = "2016",
month = "6",
day = "1",
doi = "10.1007/s11425-015-5104-3",
language = "English",
volume = "59",
pages = "1113--1126",
journal = "Science China Mathematics",
issn = "1674-7283",
publisher = "Science in China Press",
number = "6",

}

Asymptotic limit of the Gross-Pitaevskii equation with general initial data. / Li, Fu Cai; Lin, Chi Kun; Wu, Kung Chien.

In: Science China Mathematics, Vol. 59, No. 6, 01.06.2016, p. 1113-1126.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Asymptotic limit of the Gross-Pitaevskii equation with general initial data

AU - Li, Fu Cai

AU - Lin, Chi Kun

AU - Wu, Kung Chien

PY - 2016/6/1

Y1 - 2016/6/1

N2 - This paper mainly concerns the mathematical justification of the asymptotic limit of the Gross-Pitaevskii equation with general initial data in the natural energy space over the whole space. We give a rigorous proof of the convergence of the velocity fields defined through the solutions of the Gross-Pitaevskii equation to the strong solution of the incompressible Euler equations. Furthermore, we also obtain the rates of the convergence.

AB - This paper mainly concerns the mathematical justification of the asymptotic limit of the Gross-Pitaevskii equation with general initial data in the natural energy space over the whole space. We give a rigorous proof of the convergence of the velocity fields defined through the solutions of the Gross-Pitaevskii equation to the strong solution of the incompressible Euler equations. Furthermore, we also obtain the rates of the convergence.

UR - http://www.scopus.com/inward/record.url?scp=84949495160&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84949495160&partnerID=8YFLogxK

U2 - 10.1007/s11425-015-5104-3

DO - 10.1007/s11425-015-5104-3

M3 - Article

AN - SCOPUS:84949495160

VL - 59

SP - 1113

EP - 1126

JO - Science China Mathematics

JF - Science China Mathematics

SN - 1674-7283

IS - 6

ER -